International Journal of Stochastic Analysis

International Journal of Stochastic Analysis / 1994 / Article

Open Access

Volume 7 |Article ID 584636 | https://doi.org/10.1155/S1048953394000079

O. P. Ahuja, M. Jahangiri, "Inclusion relations between classes of hypergeometric functions", International Journal of Stochastic Analysis, vol. 7, Article ID 584636, 11 pages, 1994. https://doi.org/10.1155/S1048953394000079

Inclusion relations between classes of hypergeometric functions

Received01 Sep 1993
Revised01 Jan 1994

Abstract

The use of hypergeometric functions in univalent function theory received special attention after the surprising application of such functions by de Branges in the proof of the 70-year old Bieberbach Conjecture. In this paper we consider certain classes of analytic functions and examine the distortion and containment properties of generalized hypergeometric functions under some operators in these classes.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views85
Downloads271
Citations